Jump to content

bobbyfisher23

Member Since 13 Mar 2013
Offline Last Active Yesterday, 08:44 PM

Posts I've Made

In Topic: Severe Acne, Nothing Working, Awful Dermatologist.

10 August 2014 - 01:49 AM

You would probably have to simply call and find out if you can switch doctors. I know the frustration that can  happen with dermatologists. One time my dermatologist tried prescribing me 10% BP. Yeah, that would have murdered my skin, and you can buy it over the counter, so what is the damn point of me going to the doctor if THAT is what I'm gonna get? I knew this for a fact, and I didn't go to school for 10 years to be a derm. I'm with you on the diet thing. It's all BS and a waste of time to try and change your diet.

 

For what it's worth, I can tell you what has been working for me...

Morning: Wash with Cerave hydrating cleaner, apply Clyndamycin Gel all over.

Night: Wash with Cerave Hydrating cleanser, apply Atralin gel (.05% tretinoin)

I also take minocycline, but you said Doxycycline didn't work for you, and I think they are similar.

 

This regimen has done wonders, I believe specifically because of the Atralin Gel. It doesn't dry out my skin at all, yet it delivers a pretty potent concentration of tretinoin. I don't even need a moisturizer. It's like the perfect formulation of tretinoin. Ask your doctor about it. As far as I'm concerned, it's the best topical I have ever used, and will never go off of it. EVER.


In Topic: Why Hasn't Diet Had Any Effect On My Skin?

24 June 2014 - 09:22 PM

How come Alternavista hasn't replied?

Do we really need another Alternativista post stating the same thing, low GI diet, antioxidants, vitamin D, omega-3's etc. I have followed those things for well over 5 years, it does not have any effect on my acne. It's how you treat your skin externally, do not dry it, irritate it, don't destroy your good bacteria, keep your pores clear so that they don't get plogged. I think alternativista is a computer bot and has limited pre-made posts that are automatically posted, dead serious.

 

 

Finally someone who is actually sensible. Tretinoin? No way, I would much rather smear honey and lemons all over my face! Oh and, I would also like to change my diet even though it's almost impossible to pinpoint what it is that is actually causing acne. There's got to be tons of people who have been convinced that there is truth to all this, only to later wish that they had not wasted their time.


In Topic: Is Retin-A Better At Fading Red Marks Than An Aha?

06 April 2014 - 09:31 AM

I understand that everyone's skin is different. Retin - A is the reason I am only trying to treat redmarks right now, instead of actual acne. I have not broken out in a long time thanks to retin-a. As for the redmarks I am going to take evryone's advice and just let TIME heal them instead of worrying about them so much.


In Topic: Is Retin-A Better At Fading Red Marks Than An Aha?

05 April 2014 - 02:25 PM

My red marks STILL look much more red and noticeable, even 3 days after the 10% peel. I thought 10% was supposed to be very mild, but I guess I was wrong. How much longer do you guys think it will take for the redness of the marks to revert back to their original state (like before I did the peel?) It's EXTREMELY frustrating when you try to make things better, and they only end up getting worse. (even if only for a week or 2) I know many of you must feel the same way when things like this happen...


Can I enquire what products you are using on your skin just now post peel? Also please bare in mind that the skin takes aprox 28 days to turn full cycle. I would imagine that half this time you will begin to see the damaged skin from the peel has left and the fresher skin coming to form. You have essentially burned the epidermis so redness is to be expected for a little while. Please do not use any harsh topicals as your skin heals from the peel. Instead baby the skin and use sunscreen only when you need to - try to stay away from sunlight as much as possible. I know that it must be very frustrating but this is only temporary and time will heal it. smile.png

 

28 days? That's not TOO bad I guess. Thanks for the info. Right now I use CeraVe gentle cleanser, and I am putting tons on CeraVe lotion on the areas that are red. I find the CeraVe products to be excellent. I still use the retin a at night.
 


In Topic: Is Retin-A Better At Fading Red Marks Than An Aha?

05 April 2014 - 12:39 PM

My red marks STILL look much more red and noticeable, even 3 days after the 10% peel. I thought 10% was supposed to be very mild, but I guess I was wrong. How much longer do you guys think it will take for the redness of the marks to revert back to their original state (like before I did the peel?) It's EXTREMELY frustrating when you try to make things better, and they only end up getting worse. (even if only for a week or 2) I know many of you must feel the same way when things like this happen...